# SDR EIA2007217

- Difficulty date: November 18, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 81,819 hours, 14,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT LWR EDGE OF FWD PIT DOOR SKIN BS 730 2IN ABOVE STR 39R.  CUT OUT DAMAGE, FABBED AND INSTALLED REPAIR PER B747 SRM 52-30-06 FIG 1 DETAIL VI.
